umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exploiting Symmetries in SDP-Relaxations for Polynomial Optimization
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2013 (English)In: Mathematics of Operations Research, ISSN 0364-765X, E-ISSN 1526-5471, Vol. 38, no 1, 122-141 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we study various approaches for exploiting symmetries in polynomial optimization problems within the framework of semidefinite programming relaxations. Our special focus is on constrained problems especially when the symmetric group is acting on the variables. In particular, we investigate the concept of block decomposition within the framework of constrained polynomial optimization problems, show how the degree principle for the symmetric group can be computationally exploited, and also propose some methods to efficiently compute the geometric quotient.

Place, publisher, year, edition, pages
2013. Vol. 38, no 1, 122-141 p.
Keyword [en]
polynomial optimization, semidefinite programming, semidefinite relaxation symmetry, symmetric group, constrained optimization
National Category
Discrete Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-67602DOI: 10.1287/moor.1120.0558ISI: 000315190000006OAI: oai:DiVA.org:umu-67602DiVA: diva2:624834
Available from: 2013-06-03 Created: 2013-03-25 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Jansson Andren, Lina

Search in DiVA

By author/editor
Jansson Andren, Lina
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Mathematics of Operations Research
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 3206 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf